Alert archive / Minnesota / Flash Flood Warnings in 2017

Flash Flood Warning 5, NWS Duluth, MN

July 6, 2017Carlton County, Pine County, Minnesota

NWS Duluth, MN issued this flash flood warning at Jul 6, 2017, 4:55 AM CDT for Carlton County, Pine County, Minnesota. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2017, 4:55 AM CDT (09:55 UTC)
Expired
Jul 6, 2017, 9:00 AM CDT
In force
4 hr
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Flood severity
None

Counties Carlton County, MN, Pine County, MN

The radar

The Duluth radar (KDLH), 83 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 7:45 AM CDTHEAVY RAIN 1.091 Wsw Willow River, MNMESONET STATION KTRM5, 1 WSW WILLOW RIVER.
Jul 6, 7:45 AM CDTHEAVY RAIN 1.092 Sw Willow River, MNMESONET STATION KTRM5, 1 WSW WILLOW RIVER.
Jul 6, 8:08 AM CDTHEAVY RAIN 1.242 Sw Moose Lake, MNMESONET STATION MZHM5, 2 SW MOOSE LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2017-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2017-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2692 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

123 
WGUS53 KDLH 060955
FFWDLH
MNC017-115-061400-
/O.NEW.KDLH.FF.W.0005.170706T0955Z-170706T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Duluth MN
455 AM CDT THU JUL 6 2017

The National Weather Service in Duluth MN has issued a

* Flash Flood Warning for...
  Northwestern Pine County in east central Minnesota...
  Southwestern Carlton County in northeastern Minnesota...

* Until 900 AM CDT

* At 452 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. The radar had estimated 2 to 4 
  inches of rainfall across northern and central Pine County and 
  into southwest Carlton County. Storms were continuing to track 
  across the area early this morning, adding more rainfall to these 
  areas. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Sandstone, Willow River, Askov, Rutledge, Kettle River, Bruno,
  Sturgeon Lake, Finlayson, Automba, Denham, Moose Lake State Park,
  Banning State Park, Ronald, and Cloverdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4604 9291 4618 9293 4618 9305 4642 9306
      4656 9305 4653 9285 4646 9269 4615 9265
      4596 9269

$$

G2
2 follow-up statements
524 
WGUS73 KDLH 061040
FFSDLH

Flash Flood Statement
National Weather Service Duluth MN
540 AM CDT THU JUL 6 2017

MNC017-115-061400-
/O.CON.KDLH.FF.W.0005.000000T0000Z-170706T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pine MN-Carlton MN-
540 AM CDT THU JUL 6 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTHWESTERN PINE AND SOUTHWESTERN CARLTON COUNTIES...

At 538 AM CDT, Doppler radar indicated thunderstorms brought heavy 
rain to the warned area. The radar estimated 2 to 5 inches of 
rainfall across portions of northern and central Pine County, and 
into southwest Carlton County, early this morning. Flash flooding is 
expected to begin shortly.

Some locations that will experience flooding include...
Sandstone, Willow River, Askov, Rutledge, Kettle River, Bruno,
Sturgeon Lake, Finlayson, Automba, Denham, Moose Lake State Park,
Banning State Park, Ronald, and Cloverdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4604 9291 4618 9293 4618 9305 4642 9306
      4656 9305 4653 9285 4646 9269 4615 9265
      4596 9269

$$

G2
201 
WGUS73 KDLH 061222
FFSDLH

Flash Flood Statement
National Weather Service Duluth MN
722 AM CDT THU JUL 6 2017

MNC017-115-061232-
/O.CAN.KDLH.FF.W.0005.000000T0000Z-170706T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pine MN-Carlton MN-
722 AM CDT THU JUL 6 2017

...THE FLASH FLOOD WARNING FOR NORTHWESTERN PINE AND SOUTHWESTERN
CARLTON COUNTIES IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4604 9291 4618 9293 4618 9305 4642 9306
      4656 9305 4653 9285 4646 9269 4615 9265
      4596 9269

$$

G2

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:53 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jul 6, 3:53 AM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
353 AM CDT Thu Jul 6 2017

.SHORT TERM...(Today through Friday)
Issued at 353 AM CDT Thu Jul 6 2017

At 345 AM, we have ongoing severe weather across portions of the
CWA. Severe thunderstorms have been common over the past few hours
in the vicinity of Lake Mille Lacs. In addition, an intensifying
bow echo was currently moving into our western CWA. Temperatures
this morning ranged from the mid 50s in the north to the lower 70s
in the Brainerd Lakes area.

The focus for today is definitely severe weather. New Severe
Thunderstorm Watch just issued recently for most of the CWA based
on the threat from the bow echo, as well as potential development
of new storms ahead of it. MUCAPE this morning was right around
3000 J/kg, and there are many parameters pointing to plenty of
fuel for this to continue into much of the morning. Precipitable
water values had also increased over the past few hours, and we
will continue to increase our flash flood threat with some of the
storms overnight. Current indication is that the bow echo in the
western CWA will continue to barrel eastward as the night wears
on, reaching the Twin Ports and moving across northern Wisconsin
and western Lake Superior. We could then see a decrease in
precipitation for a time, before storms redevelop this afternoon
and evening. The most likely area for thunderstorm development
will be in the eastern half of the CWA, closer to the surface low
and frontal boundary. Northwest Wisconsin and far eastern
Minnesota appear to feature the main threat area for severe
thunderstorms this afternoon and early evening, with very unstable
air and increasingly favorable shear profiles. Very large hail
and damaging winds are the main threat.

Precipitation should gradually end from west to east overnight,
but a secondary cold front dropping southward on Friday will bring
a small chance of thunderstorms to the southern CWA in the
afternoon.

Temperatures will soar into the 80s to lower 90s today, but drop
into the 70s for daytime highs on Friday.

.LONG TERM...(Friday night through Wednesday)
Issued at 353 AM CDT Thu Jul 6 2017

Seasonably warm weather will continue through the middle of next
week. High temperatures will mainly be in the middle 70s to low 80s.
Chances of showers and storms are fairly low until closer to the
middle of the next week.

The Northland will be under west-northwest flow Saturday. Surface
high pressure will be over the Northern and Central Plains, while a
cold front will be pushing south through Ontario. It should be a
fairly warm and dry day, but showers and storms are possible near
the Canadian border in the Arrowhead late in the day and Saturday
evening when the cold front brushes the area.

The 00Z GFS and ECMWF are in fairly good agreement that a surface
low will develop in the Northern Plains over the weekend and move
south and east through the Dakotas Sunday. A warm/stationary front
will likely set up south of the Northland. Showers and storms are
possible near the front across the far southern forecast area Sunday
into Sunday night.

Surface high pressure should build into the Northland Monday,
providing a warm and sunny day. It might hang around long enough to
keep much of Tuesday dry, but an upper-level ridge and warm and
humid southerly flow will be approaching from the west. The GFS,
European, and Canadian are indicating a shortwave trough embedded
within the ridge will likely bring a chance of showers and
thunderstorms sometime late Tuesday, Tuesday Night, and/or
Wednesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1224 AM CDT Thu Jul 6 2017

Main focus for the first six hours will be the onset of
thunderstorms and showers across all sites as storms move into the
region from the west. Based on the movement and tracks of the
storms, pushed back the onset time for most sites by an hour from
the previous set of TAFs. Convection ahead of the main swaths
expected later has begun east of KBRD and will update accordingly
should further convection initiate ahead.

Depending on these storms, it can be expected
that all sites will see a reduction in visibility and ceilings.
Expecting flight categories to stick mainly to VFR but added short
periods of time in which terminals get down to MVFR due to storms.
After the passing of storms mid morning, VFR conditions will
continue and growth of scattered cumulus during 16-19z. Skies will
become clear for most sites around 00z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  85  57  73  53 /  80  10  10   0
INL  83  54  73  52 /  80   0  10   0
BRD  86  59  76  53 /  60   0  10   0
HYR  86  57  75  51 /  70  10  20   0
ASX  84  57  73  52 /  80  10  10   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

SHORT TERM...DAP
LONG TERM...Grochocinski
AVIATION...WM
Hazardous weather outlook, Jul 6, 3:39 AM CDT, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
339 AM CDT Thu Jul 6 2017

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-071030-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
339 AM CDT Thu Jul 6 2017

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Today and Tonight

Severe thunderstorms are probable across much of the Northland
this morning, with the focus shifting into northwest Wisconsin
this afternoon and early evening. Large hail, damaging winds and
flooding are the main threats with the severe weather today. The
Storm Prediction Center has much of our area in a Slight Risk of
severe thunderstorms this morning, and across eastern portions of
the region this afternoon and evening.

There is also a small chance of thunderstorms on Friday afternoon,
mainly across southern portions of the Northland.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There are low chances of thunderstorms across the Boundary Waters
and eastern areas of the Minnesota Arrowhead late Saturday into
Saturday evening.

There are low chances of thunderstorms across parts of northwest
Wisconsin Sunday.

Thunderstorms are possible across northeast Minnesota and northwest
Wisconsin Tuesday night and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Skywarn Spotters will likely be needed today and this evening.

LSZ121-140>148-071030-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
339 AM CDT Thu Jul 6 2017

This Hazardous Weather Outlook is for portions of the Nearshore
waters of western Lake Superior.

.DAY ONE...Today and Tonight

Thunderstorms are probable across western Lake Superior today
through this evening. Some storms may be severe with damaging
winds and large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There are low chances of thunderstorms near the far North Shore
along the Minnesota Arrowhead late Saturday into Saturday evening.

Thunderstorms are possible across western Lake Superior Tuesday
night and Wednesday.

DAP

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Local storm report, Jul 6, 4:34 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
434 AM CDT THU JUL 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     HAIL             HINCKLEY                46.02N 92.94W
07/06/2017  M0.50 INCH       PINE               MN   TRAINED SPOTTER

&&

WM
Special weather statement, Jul 6, 4:35 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Duluth MN
435 AM CDT THU JUL 6 2017

MNZ038-061000-
Pine-
435 AM CDT THU JUL 6 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PINE COUNTY...

At 434 AM CDT, a strong thunderstorm was over Brook Park, or 7 miles
southwest of Hinckley, moving southeast at 20 mph.

Wind gusts up to 40 mph, nickel-size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

Locations impacted include...
Pine City, Hinckley, Brook Park, Henriette, and Beroun.

Seek shelter inside a sturdy building and away from windows until
this storm passes.

LAT...LON 4598 9314 4598 9305 4607 9305 4608 9304
      4588 9272 4579 9289 4578 9314
TIME...MOT...LOC 0934Z 320DEG 18KT 4597 9307

G2
Local storm report, Jul 6, 4:37 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
437 AM CDT THU JUL 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 AM     HAIL             6 WNW FINLAYSON         46.23N 93.04W
07/06/2017  E1.00 INCH       PINE               MN   TRAINED SPOTTER

&&

WM
Special weather statement, Jul 6, 4:38 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Duluth MN
438 AM CDT THU JUL 6 2017

MNZ038-061000-
Pine-
438 AM CDT THU JUL 6 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL PINE COUNTY...

At 438 AM CDT, a strong thunderstorm was near Sandstone, or 11 miles
north of Hinckley, moving southeast at 25 mph.

Wind gusts up to 40 mph, nickel-size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

Locations impacted include...
Sandstone, Askov, Finlayson, and Banning State Park.

Seek shelter inside a sturdy building and away from windows until
this storm passes.

LAT...LON 4617 9305 4626 9299 4619 9267 4604 9282
TIME...MOT...LOC 0938Z 305DEG 23KT 4617 9292

G2
Local storm report, Jul 6, 4:39 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
439 AM CDT THU JUL 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 AM     HAIL             2 W SPRING LAKE         47.64N 93.91W
07/06/2017  E0.50 INCH       ITASCA             MN   TRAINED SPOTTER

&&

WM
Local storm report, Jul 6, 4:45 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
445 AM CDT THU JUL 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     HAIL             3 W HINCKLEY            46.02N 92.99W
07/06/2017  M1.00 INCH       PINE               MN   TRAINED SPOTTER

&&

WM

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 12:14 AM CDTSpecial Weather StatementDLHAitkin16 min
Jul 6, 12:29 AM CDTSpecial Weather StatementDLHAitkin16 min
Jul 6, 12:36 AM CDTSevere Thunderstorm WarningDLHCarlton, Pine24 min
Jul 6, 12:59 AM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine46 min
Jul 6, 1:21 AM CDTSevere Thunderstorm WarningDLHAitkin24 min
Jul 6, 1:37 AM CDTSevere Thunderstorm WarningDLHCarlton, Pine23 min
Jul 6, 2:19 AM CDTSpecial Weather StatementDLHPine11 min
Jul 6, 2:44 AM CDTSpecial Weather StatementDLHAitkin16 min
Jul 6, 3:03 AM CDTSevere Thunderstorm WarningDLHAitkin42 min
Jul 6, 3:10 AM CDTSevere Thunderstorm WarningDLHCass, Itasca50 min
Jul 6, 3:13 AM CDTSpecial Weather StatementDLHCass17 min
Jul 6, 3:30 AM CDTSpecial Weather StatementDLHPine15 min
Jul 6, 3:35 AM CDTFlash Flood WarningDLHAitkin4 hr
Jul 6, 3:42 AM CDTSevere Thunderstorm WarningDLHCass, Crow Wing18 min
Jul 6, 3:49 AM CDTSevere Thunderstorm WarningDLHAitkin41 min
Jul 6, 3:52 AM CDTFlash Flood WarningDLHPine4 hr
Jul 6, 3:57 AM CDTSevere Thunderstorm WarningDLHCass, Itasca48 min
Jul 6, 4:00 AM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing, Itasca45 min
Jul 6, 4:11 AM CDTSpecial Weather StatementDLHPine19 min
Jul 6, 4:25 AM CDTSpecial Weather StatementDLHItasca20 min
Jul 6, 4:28 AM CDTSpecial Weather StatementDLHCarlton32 min
Jul 6, 4:35 AM CDTSpecial Weather StatementDLHPine25 min
Jul 6, 4:38 AM CDTSpecial Weather StatementDLHPine22 min
Jul 6, 4:44 AM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Itasca, Pine, Saint Louis46 min
Jul 6, 4:48 AM CDTSevere Thunderstorm WarningDLHAitkin, Pine42 min
Jul 6, 4:49 AM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis41 min
Jul 6, 5:01 AM CDTSpecial Marine WarningDLH89 min
Jul 6, 5:13 AM CDTSevere Thunderstorm WarningDLHAitkin, Pine32 min
Jul 6, 5:31 AM CDTSevere Thunderstorm WarningDLHCarlton, Pine, Saint Louis44 min
Jul 6, 5:33 AM CDTSevere Thunderstorm WarningDLHSaint Louis42 min
Jul 6, 5:35 AM CDTSevere Thunderstorm WarningDLHPine40 min
Jul 6, 6:18 AM CDTSpecial Weather StatementDLHLake27 min
Jul 6, 6:47 AM CDTSpecial Weather StatementDLHLake28 min
Jul 6, 7:02 AM CDTSpecial Weather StatementDLH28 min
Jul 6, 7:30 AM CDTAreal Flood WarningDLHAitkin, Carlton, Pine6 hr
Jul 6, 7:33 AM CDTSpecial Weather StatementDLH12 min
Jul 6, 7:35 AM CDTSpecial Weather StatementDLH10 min
Jul 6, 7:46 AM CDTSevere Thunderstorm WarningDLHLake18 min
Jul 6, 8:00 AM CDTSevere Thunderstorm WarningDLHLake, Saint Louis30 min
Jul 6, 8:20 AM CDTSpecial Marine WarningDLH85 min
Jul 6, 8:29 AM CDTSevere Thunderstorm WarningDLHLake16 min
Jul 6, 9:24 AM CDTSpecial Weather StatementDLHLake21 min
Jul 6, 9:59 AM CDTSpecial Weather StatementDLHLake31 min
Jul 6, 10:30 AM CDTSpecial Weather StatementDLH15 min
Jul 6, 10:47 AM CDTSpecial Weather StatementDLHLake13 min
Jul 6, 2:33 PM CDTSpecial Weather StatementDLH27 min
Jul 6, 2:46 PM CDTSevere Thunderstorm WarningDLHCook, Lake44 min
Jul 6, 2:51 PM CDTSpecial Weather StatementDLHSaint Louis9 min
Jul 6, 3:42 PM CDTSpecial Marine WarningDLH93 min
Jul 6, 3:47 PM CDTSevere Thunderstorm WarningDLHCook28 min
Jul 6, 3:58 PM CDTSpecial Weather StatementDLHCook17 min
Jul 6, 4:01 PM CDTSpecial Weather StatementDLHSaint Louis14 min
Jul 6, 4:13 PM CDTSpecial Marine WarningDLH47 min
Jul 6, 4:13 PM CDTSevere Thunderstorm WarningDLHLake32 min
Jul 6, 4:19 PM CDTSpecial Weather StatementDLHCook11 min
Jul 6, 4:38 PM CDTSpecial Weather StatementDLHCook7 min
Jul 6, 5:35 PM CDTSpecial Marine WarningDLH25 min

Nearby

Flash Flood Warnings in Minnesota, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.